MathSciNet Relay Station
MathSciNet bibliographic data
MR1954966 65G20 (65H10)
Dian, Jianwei; Kearfott, R. Baker Existence verification for singular and nonsmooth zeros of real nonlinear systems. Math. Comp. 72 (2003), no. 242, 757–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement